# SDR CALA2023070702183

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Frnt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD LH CONTINUITY FITTING HAS A CRACK INDICATION AT UPPER FLANGE BEGINNING OF RADIUS PER HAECO LCQ N/R 9298605/44605 GEN BY V892444 REVISION. ON OR BEFORE 58900 TOTAL FLT CYCLES. PERFORM REPEAT THEREAFTER. INSPECTIONS AT INTERVALS NOT TO EXCEED 8800 FLT CYCLES ACP INITIAL INSPECTION OF THE FRONT WINDSHIELD FRM CONTINUITY FITTING MIRROR FITTING AREA PER PART 2A OF ECRA5310-08178 LATEST OK TO CARRY PER ECRA5310-08178, ACCOMPLISH INITIAL INSPECTIONS TOMC-APPROVAL FROM SC1ELBYC COMMENT OF THE FRONT WINDSHIELD FRAME MIRROR FITTING AREAS PER PART 2A OF THE LATEST REVISION OF ECRA 5310-08178 ON OR BEFORE THE AIRCRAFT REACHES 58,900 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 8,800 FLIGHT CYCLES, THEREAFTER. ACP REPAIR FRONT WINDSHIELD FRM CONTINUITY FITTING CRACK WITH REVIEWED MIRROR FITTING REPAIR PREVIOUSLY PERFORMED PER ECRA5310-08178 WITH NO DEVIATIONS. R/H WINDSHIELD FRM LOWER NODE REAMED TO A FINAL DIA OF .3110" REMOVING ALL CRACK INDICATIONS. RECORDS UPDATE QC REVIEWED INIT : 58900 TAFC INIT WILL ITO O RIR RIR : 8800 F/C. .PK/U394517
